Alert archive / Ohio / Freeze Warnings in 2012
Freeze Warning 12, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze warning at Oct 8, 2012, 10:22 PM EDT for Crawford County, Erie County, Pennsylvania; 14 counties in Ohio. It took effect at Oct 9, 2012, 3:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2012, 10:22 PM EDT (02:22 UTC)
- In effect from
- Oct 9, 2012, 3:00 AM EDT
- Expired
- Oct 9, 2012, 9:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Ashtabula County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Marion County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
111 WWUS71 KCLE 090222 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1022 PM EDT MON OCT 8 2012 OHZ013-014-021>023-029>033-036>038-047-PAZ002-003-091030- /O.UPG.KCLE.FR.Y.0009.121009T0700Z-121009T1300Z/ /O.NEW.KCLE.FZ.W.0012.121009T0700Z-121009T1300Z/ GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...AKRON...RAVENNA... WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO... MEADVILLE 1022 PM EDT MON OCT 8 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT TUESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOW 30S WITH ISOLATED LOCATIONS DROPPING INTO THE UPPER 20S. * TIMING...WIDESPREAD FROST WILL DEVELOP LATE TONIGHT. * IMPACTS...UNPROTECTED PLANTS MAY BE HARMED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ003-006-008-010-017>019-091030- /O.EXA.KCLE.FR.Y.0009.121009T0700Z-121009T1300Z/ LUCAS-WOOD-SANDUSKY-LORAIN-HANCOCK-SENECA-HURON- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT... LORAIN...FINDLAY...TIFFIN...NORWALK 1022 PM EDT MON OCT 8 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT TUESDAY. * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...AREAS OF FROST WILL DEVELOP LATE TONIGHT. * IMPACTS...UNPROTECTED PLANTS MAY BE HARMED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OHZ020-027-028-091030- /O.CON.KCLE.FR.Y.0009.121009T0700Z-121009T1300Z/ MEDINA-WYANDOT-CRAWFORD- INCLUDING THE CITIES OF...MEDINA...UPPER SANDUSKY...CAREY... BUCYRUS 1022 PM EDT MON OCT 8 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT TUESDAY... * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...AREAS OF FROST WILL DEVELOP LATE TONIGHT. * IMPACTS...UNPROTECTED PLANTS MAY BE HARMED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
2 follow-up statements
457 WWUS71 KCLE 090801 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 401 AM EDT TUE OCT 9 2012 OHZ003-006-008-017-018-090915- /O.CAN.KCLE.FR.Y.0009.000000T0000Z-121009T1300Z/ LUCAS-WOOD-SANDUSKY-HANCOCK-SENECA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT... FINDLAY...TIFFIN 401 AM EDT TUE OCT 9 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST ADVISORY FOR MOST OF NORTHWEST PENNSYLVANIA. TEMPERATURES WERE STARTING TO RISE EARLY THIS MORNING AS THE SOUTH WIND INCREASES. NO ADDITIONAL FROST IS EXPECTED. $$ OHZ013-014-021>023-029>033-036>038-047-PAZ002-003-091300- /O.CON.KCLE.FZ.W.0012.000000T0000Z-121009T1300Z/ GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...AKRON...RAVENNA... WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO... MEADVILLE 401 AM EDT TUE OCT 9 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S EARLY THIS MORNING. * TIMING...AREAS OF FROST AND SOME SUBFREEZING TEMPERATURES WILL OCCUR EARLY THIS MORNING. * IMPACTS...UNPROTECTED TENDER PLANTS MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ OHZ010-019-020-027-028-091300- /O.CON.KCLE.FR.Y.0009.000000T0000Z-121009T1300Z/ LORAIN-HURON-MEDINA-WYANDOT-CRAWFORD- INCLUDING THE CITIES OF...LORAIN...NORWALK...MEDINA... UPPER SANDUSKY...CAREY...BUCYRUS 401 AM EDT TUE OCT 9 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER AND MID 30S. * TIMING...AREAS OF FROST WILL OCCUR EARLY THIS MORNING. * IMPACTS...UNPROTECTED TENDER VEGETATION MAY BE DAMAGED OR KILLED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
525 WWUS71 KCLE 091306 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 906 AM EDT TUE OCT 9 2012 OHZ013-014-021>023-029>033-036>038-047-PAZ002-003-091415- /O.EXP.KCLE.FZ.W.0012.000000T0000Z-121009T1300Z/ GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...AKRON...RAVENNA... WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO... MEADVILLE 906 AM EDT TUE OCT 9 2012 ...FREEZE WARNING HAS EXPIRED... $$ OHZ010-019-020-027-028-091415- /O.EXP.KCLE.FR.Y.0009.000000T0000Z-121009T1300Z/ LORAIN-HURON-MEDINA-WYANDOT-CRAWFORD- INCLUDING THE CITIES OF...LORAIN...NORWALK...MEDINA... UPPER SANDUSKY...CAREY...BUCYRUS 906 AM EDT TUE OCT 9 2012 ...FROST ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Oct 8, 9:46 PM EDT, 36 minutes earlier.
Area forecast discussion, Oct 8, 9:46 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
946 PM EDT MON OCT 8 2012
.SYNOPSIS...
HIGH PRESSURE OVER THE UPPER OHIO VALLEY WILL MOVE OFF THE NEW
ENGLAND COAST TONIGHT. THIS WILL ALLOW A COLD FRONT TO PUSH ACROSS
THE AREA ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
TEMPERATURES HAVE FALLEN INTO THE LOW 40S ACROSS MOST OF THE
FORECAST AREA WITH A FEW OF THE COOLER LOCATIONS DIPPING INTO THE
UPPER 30S. ONE OF THESE SPOTS IS TOL WHICH IS OUTSIDE OF THE FROST
ADVISORY. MOST AREAS ARE STILL HOLDING ONTO A 5 KNOT WIND AND THIS
MAY EVEN INCREASE A LITTLE MORE ACROSS NW OHIO AFTER 8-9Z AS THE
PRESSURE GRADIENT TIGHTENS AHEAD OF THE APPROACHING LOW PRESSURE
SYSTEM. GIVEN THE EXPECTED SHORTER WINDOW FOR FROST FORMATION IN
NW OHIO...WILL LEAVE THE ADVISORY AS IS AND JUST ADD A MENTION OF
PATCHY FROST TO AREAS NOT IN THE ADVISORY(AWAY FROM THE
LAKESHORE).
PREVIOUS DISCUSSION...ISSUED A FROST ADVISORY FOR SERN 2/3 OF
FORECAST AREA INLAND FROM LAKE ERIE. EXPECT TEMPS TO BE A LITTLE
WARMER THAN THIS MORNING SO WILL NOT GO WITH A FREEZE
WARNING...BUT WITH TEMPS IN MID 30S STILL WITHIN FROST ADVISORY
CRITERIA. NUMBER OF THINGS TO CONSIDER FOR TONIGHTS FORECAST.
UPPER LEVEL SHORT WAVE MOVING ACROSS THE OHIO VALLEY CREATING THE
CLOUDS OVER THE EASTERN HALF OF THE AREA. IMPULSE WILL MOVE EAST
OF THE AREA BY MIDNIGHT LOCAL SO EXPECT SKIES TO CLEAR OUT AFTER
MIDNIGHT. IN THE WEST HOWEVER...CIRRUS SHIELD OVER WISCONSIN
SHOULD MOVE OVER NW OH SOMETIME AFTER MIDNIGHT HELPING TO MODERATE
THE TEMPERATURES THERE. SOUTH FLOW ALREADY OVER THE AREA WITH HIGH
TO THE EAST...AND EXPECT GRADIENT TO TIGHTEN OVERNIGHT. DO NOT
EXPECT WINDS OVER NW OH TO DECOUPLE TONIGHT. STILL HAVE MY DOUBTS
AS TO WHETHER THE WINDS OVER NE OH/NW PA WILL COMPLETELY DECOUPLE
OVERNIGHT EITHER.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
THE MODELS IN REASONABLE AGREEMENT WITH THE TIMING OF THE NEXT
FRONT. BOTH MODELS CONTINUE TO MOVE THE FRONT THROUGH ON WEDNESDAY.
THE NAM IS A LITTLE SLOWER WITH THE FRONT THAN THE GFS. FOR THIS
FORECAST USED THE NAM TIMING AS IT IS MORE IN LINE WITH THE ECMWF.
FOR THE FORECAST KEPT CHANCE POPS OVER WESTERN PORTIONS OF THE AREA
TUESDAY NIGHT...WITH LIKELY POPS IN THE EAST DURING THE DAY
WEDNESDAY.
EXPECT LAKE EFFECT SHOWERS TO DEVELOP WEDNESDAY NIGHT AS 850 MB
TEMPS BEHIND THE FRONT DROP TO MINUS 4C. THIS COMBINED WITH A WEST
TO NORTHWEST FLOW AND LINGERING MOISTURE SHOULD BE ENOUGH FOR LAKE
EFFECT SHOWERS IN THE SNOWBELT EAST OF CLEVELAND. WINDS SHIFT TO
QUICKLY TO THE SOUTHWEST THURSDAY AS SURFACE HIGH SHIFTS EAST FROM
THE OHIO VALLEY TO THE CAROLINA COAST. A FEW SHOWERS COULD DEVELOP
LATE THURSDAY NIGHT AHEAD OF THE NEXT FRONT.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
HIGH PRESSURE IS BUILDING IN ON FRIDAY. COULD BE SOME LEFT OVER
SHOWERS OVER NORTHEAST OHIO AND NORTHWEST PA EARLY FRIDAY MORNING
WITH A LAKE AND 850 MB TEMPERATURE DIFFERENCE NEAR 20C...BUT THE
HIGH PRESSURE AND RIDGING IS VERY STRONG...THEY DEFINITELY WON'T
LAST LONG. ELSEWHERE DRY WITH DECREASING CLOUDS.
THE HIGH WILL MOVE EAST OF THE REGION BY SATURDAY AND THAT WILL
ALLOW A SOUTHERLY FLOW WITH MODERATING TEMPERATURES AND SOME
MOISTURE...MOST MODELS AGREE WITH THIS. CONTINUING THE THREAT OF
SOME WARM FRONTAL SHOWERS...THE FRONT DOESN'T MOVE THROUGH UNTIL
SUNDAY. WILL HAVE CHANCE POPS SATURDAY NIGHT INTO SUNDAY. ADDED
THUNDER SATURDAY NIGHT AS THE AIRMASS MAY BECOME UNSTABLE ENOUGH FOR
SOME THUNDERSTORMS.
MONDAY IS A TOUGH FORECAST...THE 00Z ECMWF DEVELOPS A WAVE ALONG THE
FRONT...WHILE THE GFS HAS HIGH PRESSURE OVER THE AREA. WENT WITH 20
POPS UNTIL IT BECOMES CLEARER.
WENT CLOSE TO HPC GUIDANCE FOR TEMPERATURES.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
STILL SOME SCT-BKN CU ACROSS THE EASTERN END OF THE AREA. THESE
CLOUDS SHOULD GO AWAY DURING THE NEXT COUPLE OF HOURS. CLOUDS
OVER WI SHOULD STAY MAINLY TO THE NORTH OF THE AREA LEAVING ONLY A
FEW MID AND HIGH LEVEL CLOUDS OVERNIGHT AND TUESDAY. LIGHT S TO SW
FLOW WILL INCREASE SOME ON TUESDAY WITH GUSTS TO 20 KNOTS POSSIBLE
IN THE AFTERNOON.
.OUTLOOK...NON-VFR PROBABLE TUESDAY NIGHT INTO WEDNESDAY IN SHRA
AND AGAIN THURSDAY NIGHT.
&&
.MARINE...
HIGH PRESSURE ALONG THE EAST COAST WILL CONTINUE TO RIDGE OVER THE
LAKE TONIGHT ALLOWING FOR LIGHT SOUTHEAST TO SOUTH WINDS. SOUTHERLY
WINDS WILL INCREASE THROUGH TUESDAY AS A STRONG COLD FRONT
APPROACHES FROM THE WEST. MODELS ARE IN GOOD AGREEMENT WITH BRINGING
THE SURFACE FRONT ACROSS THE LAKE WEDNESDAY MORNING. SOUTH WINDS
WILL CONTINUE TO INCREASE AHEAD OF THE FRONT TUESDAY NIGHT THEN
SHIFT TO THE WEST AND NORTHWEST THROUGH WEDNESDAY. THINKING SMALL
CRAFT CONDITIONS LOOK LIKE BEGINNING AS EARLY AS TUESDAY NIGHT WITH
SOUTHERLY WINDS RANGING CLOSE TO 20 KNOTS...THEN WINDS AND WAVES
WILL INCREASE SIGNIFICANTLY BEHIND THE FRONT ON WEDNESDAY AND
CONTINUE INTO THURSDAY MORNING.
WINDS AND WAVES ARE EXPECTED TO DIMINISH THROUGH THURSDAY WITH HIGH
PRESSURE BUILDING OVER THE LAKE. THIS AREA OF HIGH PRESSURE WILL
QUICKLY MOVE ACROSS THE SOUTHERN GREAT LAKES...AND THEN OFF TO THE
EAST AS ANOTHER WEAKER COLD FRONT IS EXPECTED TO CROSS THE LAKE
FRIDAY. HIGH PRESSURE IS EXPECTED FOR SATURDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 3 AM TO 9 AM EDT TUESDAY FOR OHZ013-014-
020>023-027>033-036>038-047.
PA...FROST ADVISORY FROM 3 AM TO 9 AM EDT TUESDAY FOR PAZ002-003.
MARINE...NONE.
&&
SYNOPSIS...DJB
NEAR TERM...DJB/KEC
SHORT TERM...DJB
LONG TERM...KIELTYKA
AVIATION...KUBINA
MARINE...ABEHazardous weather outlook, Oct 8, 3:13 PM EDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 313 PM EDT MON OCT 8 2012 OHZ003-006>012-017>019-089-PAZ001-091915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-ASHTABULA LAKESHORE-NORTHERN ERIE- 313 PM EDT MON OCT 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PATCHY FROST IS POSSIBLE WELL INLAND OF THE LAKE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ013-014-020>023-027>033-036>038-047-PAZ002-003-091915- GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES- KNOX-SOUTHERN ERIE-CRAWFORD PA- 313 PM EDT MON OCT 8 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-091915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 313 PM EDT MON OCT 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in Ohio, 2012Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.